Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 54, Number 3

All articles in this issue are freely accessible.

A variation of the intrinsic multiple-scale harmonic balance method
A. S. Atadan.
Quart. Appl. Math. 54 (1996), 401-406
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1402401
Adiabatic invariants for strongly nonlinear dynamical systems described with complex functions
L. Cveticanin.
Quart. Appl. Math. 54 (1996), 407-421
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1402402
Non-classical diffusion equations related to birth-death processes with two boundaries
Z. G. Mansourati and L. L. Campbell.
Quart. Appl. Math. 54 (1996), 423-443
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1402403
On the dual boundary conditions of the fourth derivative operators
Peng-Fei Yao.
Quart. Appl. Math. 54 (1996), 445-456
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1402404
Structure for nonnegative square roots of unbounded nonnegative selfadjoint operators
Peng-Fei Yao and De-Xing Feng.
Quart. Appl. Math. 54 (1996), 457-473
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1402405
Webs, iteration groups, and equivalent changes in probabilities
János Aczél, Günter Rote and Jens Schwaiger.
Quart. Appl. Math. 54 (1996), 475-499
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1402406
Inertial manifolds of incompressible, nonlinear bipolar viscous fluids
Frederick Bloom and Wenge Hao.
Quart. Appl. Math. 54 (1996), 501-539
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1402407
On stiffness maximization of variable thickness sheet with unilateral contact
J. Petersson.
Quart. Appl. Math. 54 (1996), 541-550
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1402408
Time-dependent drop deformation in a rotating high viscosity fluid
H. A. Stone and J. W. M. Bush.
Quart. Appl. Math. 54 (1996), 551-556
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1402409
General contact-angle conditions with and without kinetics
Sigurd Angenent and Morton E. Gurtin.
Quart. Appl. Math. 54 (1996), 557-569
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1402410
Boundary conditions for chromatography reactors in a state of maximum mixedness
Daniel N. Ostrov.
Quart. Appl. Math. 54 (1996), 571-582
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1402411
Derivative of a function of a nonsymmetric second-order tensor
B. Balendran and Sia Nemat-Nasser.
Quart. Appl. Math. 54 (1996), 583-600
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1402412
American Mathematical Society